# SDR DHL9974022C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE UPPER COWL FWD OUTBD LE CHAFF STRIP NEEDS REPLACEMENT.  CUT OUT DAMAGED AREA, INSTALLED ANGLE REPAIR PER SRM 51-10-3, 3 BY 20, N/R 6332.
